# SDR A6WA200740397

- Difficulty date: July 15, 2007
- Submitted: August 2, 2007
- Operation: Air carrier
- Aircraft: N423AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7636
- Aircraft time: 12,427 hours, 11,092 cycles
- Engine: Ge CF343B1
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FS 280 FLOOR SUPPORT CLIPS CRACKED APPROX .2 INCHES LONG AT RBL 9, IB AND OB LOCATIONS.  (K)  MAINTENANCE REMOVED AND REPLACED SUPPORT CLIPS IAW BSC STANDARD REPAIR 601R-53-0057A AND CRJ 200 SRM 51-42-21.  (M)
